# SDR ASAA201805164647

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,476 hours, 11,795 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DC972319G
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 25,612 hours, 9,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FAN BLADE LUBRICATION ON THE NR 2 ENGINE. FOUND THE NR 3 BLADE CU-NI-IN COATING MISSING BEYOND LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 3 AND 15 FAN BLADES  IAW T/C 78472002.
